I was an acute hepatitis B patient. After taking lamivudine 100mg treatment about 30 months, it has recovered and developped Anti-HBs (40 UI/l, blood test 21th February 2009) but still, total bilirubine was as followed:
1st Total bilirubine : 49,0 μmol/l (N: < 17,1) (15 Dec 2008)
2nd Total bilirubine : 42,2 μmol/l (N: < 17,1) (17th Jan 2009)
3rd Total bilirubine : 32,9 μmol/l (N: < 17,1) (17th Oct 2009)
Could you please answer my questions?
1- Why total bilirubine still high? What is the cause?
2- May you advice me about dietary food to get rid of hyper bilirubinemia?
I stopped using lamivudine 100mg after recovery. In my country, the doctor who is specialized in hepato-gastro-Enterology are still not available.
It's good to be Anti-HBs positive. But you should make sure you are HBsAg negative to confirm that you did indeed recover from acute HepB.
As for your high bilirubin, there could be numerous causes. It could be from increase bilirubin poduction, other problem with liver, blockage of the bile ducts, etc. You need to investigate with a doctor.
As for diet, try to eat plain food, minimize spice / seasoning, and water.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.